MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 7000-6606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: "left hip.Patient revised due to periprosthetic fracture.No other information available due to hospital policy.".
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an insignia stem was reported.The event was confirmed via clinician review of medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: confirmation of event: i can confirm that this patient sustained a periprosthetic fracture since i was able to see an x-ray showing the pathology.Root cause analysis: the root cause of this event cannot be determined with certainty with the information provided.The root causes of periprosthetic fractures 18 days or earlier after primary surgery are multifactorial.If the patient was doing well and then had a documented fall, then the cause would be due to trauma.If there is no history of any trauma or untoward event, then the cause would be iatrogenic, meaning that there must have been a breach of the cortex either recognized or unrecognized.I cannot know for sure because i do not have the primary operation report.I would have to see the original preoperative x-rays with preoperative templating to see if the proper size implant was utilized.In many cases, the surgeon may attempt to put in a somewhat large, larger implant that is compatible with the patient¿s anatomy.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to periprosthetic fracture.A review of the provided medical records by a clinical consultant indicated: 'confirmation of event: i can confirm that this patient sustained a periprosthetic fracture since i was able to see an x-ray showing the pathology.Root cause analysis: the root cause of this event cannot be determined with certainty with the information provided.The root causes of periprosthetic fractures 18 days or earlier after primary surgery are multifactorial.If the patient was doing well and then had a documented fall, then the cause would be due to trauma.If there is no history of any trauma or untoward event, then the cause would be iatrogenic, meaning that there must have been a breach of the cortex either recognized or unrecognized.I cannot know for sure because i do not have the primary operation report.I would have to see the original preoperative x-rays with preoperative templating to see if the proper size implant was utilized.In many cases, the surgeon may attempt to put in a somewhat large, larger implant that is compatible with the patient¿s anatomy.' no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22144372
Report Number0002249697-2025-00603
Device Sequence Number18014111
Product Code LPH
UDI-Device Identifier07613327511406
UDI-Public07613327511406
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6606
Device Lot Number28680554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale